# SDR SWAA2013060616843

- Difficulty date: June 2, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 50,615 hours, 29,380 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION FOUND INSIDE AND AFT OF MAIN E & E ENTRY AT STA 360+3, STR 28R.  R & R STRINGER IAW SRM.
